# SDR 96ZZZM1268

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Part number: 42D110
- Condition: Malfunctioned
- Location: Right Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YIP - UNSCHEDULED LANDING MADE, OIL QTY WENT TO ZERO AND LOW OIL PRESSURE LIGHT FLICKERED.  THE OIL PRESSURE REMAINED NORMAL ACCORDING TO THE PRESSURE INDICATOR.  REPLACED THE OIL QTY TRANSMITTER AND REPLACED THE OIL PRESSURE SWITCH.  ENGINE OPERATED AND CHECKED FOR PROPER OPERATION AND FOR LEAKS.  NO DEFECTS NOTED.  REFERENCE Y2PA96060.
